Jump to content
CrazyBoards.org

Recommended Posts

16 hours ago, ChameleonCompass said:

Started 1.5mg Vraylar today. I will update in one week then again in two weeks. I'm getting off 5mg Abilify. I'm also on 200mg Wellbutrin 2x/day and Xanax 0.5mg 3x/day. I'm interested to see how this led does with my anxiety.

keep us posted @ChameleonCompass! I'm curious to hear how things go for you. How long are you staying at 1.5mg? And how was day one?

Share this post


Link to post
Share on other sites

I started on 1.5 mg Vraylar last night. I'm very curious if anyone who has been on this has noticed a change in their blood sugar? I'm diabetic (type II) and worry that it may up my numbers. If it's worth it, then I have no problem going back on glipizide, but if it's crap then I'll drop it.

I'm supposed to go up to 3 mg in two week if all is good. The only thing I've noticed so far is a bit of nausea and a headache that won't quit. Par for the course.

If any of ya have any info on the sugar numbers I'd be glad. Thanks!

Share this post


Link to post
Share on other sites
48 minutes ago, 100catscrazy said:

I started on 1.5 mg Vraylar last night. I'm very curious if anyone who has been on this has noticed a change in their blood sugar? I'm diabetic (type II) and worry that it may up my numbers. If it's worth it, then I have no problem going back on glipizide, but if it's crap then I'll drop it.

I'm supposed to go up to 3 mg in two week if all is good. The only thing I've noticed so far is a bit of nausea and a headache that won't quit. Par for the course.

If any of ya have any info on the sugar numbers I'd be glad. Thanks!

Howdy, I am a non diabetic yet I have not noticed any differences my sugar values in my labs in last 9 months I've been on it, still under 85 fasting. 

I have a tendency towards hypoglycemia so I have small snacks/meals every 4 hours but no changes in that area either. 

 

 

 

 

Edited by BreakOnThru

Share this post


Link to post
Share on other sites
16 minutes ago, BreakOnThru said:

Howdy, I am a non diabetic yet I have not noticed any differences my sugar values in my labs in last 9 months I've been on it, still under 85 fasting. 

I have a tendency towards hypoglycemia so I have small snacks/meals every 4 hours but no changes in that area either. 

 

 

 

 

Thanks for the info! All of it helps. Have you been doing well on it? I want so much to get out of the slump that I'm in. Ugh, I hate hate hate feeling nothing right now. I spose it's better than feeling rotten, but it's horrid anyhowse. Have a fantastic day.

Share this post


Link to post
Share on other sites

Hey I hope you will feel better Yes the stomach and headache stuff takes a bit of time to get used to ... found it went away eventually. I finally titrated to 3 mg and have played around with taking it morning or night or afternoons.... prefer afternoons or nights personally, and I take vraylar with a cocktail of other meds, so yes as an adjunct it has pushed me into feeling better and more activated.

i take Prozac Lamictal Seroquel in addition to Vraylar and it's a good mix for me now. Glad I stick it out. 

Share this post


Link to post
Share on other sites

Thanks. I'm pretty sure I can stick with it. As far as side effects go this is really mild compared to others I've dealt with. I take it in the evenings and that seems to work the best for me, around 7 pm-ish. It doesn't appear to make me drowsy so much as an almost caffeinated drunk feeling. It's very strange. 

I also take it with a cocktail. Mine is celexa, gabapentin, topiramate. I like that the vrylar hasn't so far made me want to eat everything in sight nor has it made my muscles clench up. So that's good. I hear that it takes a while to work, but that's ok.

Share this post


Link to post
Share on other sites

Ehh...my. Doc said it takes a little while but still way faster than most antidepressants. I'm at 6 mg and the only problem as akathisia 

Share this post


Link to post
Share on other sites
19 minutes ago, Iceberg said:

Ehh...my. Doc said it takes a little while but still way faster than most antidepressants. I'm at 6 mg and the only problem as akathisia 

My shrink wants to keep me on a low dose to keep the risk of akathisia lower. Did you have akathisia at a lower dose like around 3 mg? It's great knowing that it works more quickly than I thought. 

Share this post


Link to post
Share on other sites

Update. Day 5 and I've started taking the 1.5 mg dose in the morning today because taking it in the evening is resulting in less and less sleep every night. Last night was 3.5 hours. So I hope that this helps. Also hope that the headaches and nausea abate soon. Other than that all is going good! Blood sugar is higher than usual but hopefully that comes back down to normal soon.

Share this post


Link to post
Share on other sites

My pdoc started me on it July 12 and its making me restless and causing horrible insomnia. Does this eventually go away?

 

 

 

 

DX: PTSD, clinical depression, anxiety, pdoc still trying to figure the rest out. Lol

Share this post


Link to post
Share on other sites
7 hours ago, zaphod1280 said:

My pdoc started me on it July 12 and its making me restless and causing horrible insomnia. Does this eventually go away?

 

 

 

 

DX: PTSD, clinical depression, anxiety, pdoc still trying to figure the rest out. Lol

Restlessness and insomnia are definitely side effects of Vraylar. It can be very activating. What dose are you on?

Share this post


Link to post
Share on other sites
On 7/17/2017 at 10:42 PM, zaphod1280 said:

My pdoc started me on it July 12 and its making me restless and causing horrible insomnia. Does this eventually go away?

 

 

 

 

DX: PTSD, clinical depression, anxiety, pdoc still trying to figure the rest out. Lol

Typically when these side effects appear at first when taking an antipsychotic, they're temporary, but if they don't go away, you can take something like Cogentin/Artane, a beta blocker like propranolol, a benzo like Ativan, or just switch agents. I personally found it very activating at 3 mg and at 4.5 mg it caused pretty bad akathisia.

Share this post


Link to post
Share on other sites

My doc did Ativan .5 4x day then maybe 1x4 if .5 isn't cutting it 

Of course I'd try it PRN first

Share this post


Link to post
Share on other sites

I've been taking 3mg Vraylar in the morning since April, as an adjunct to my antidepressant. I don't notice much impact. I have noticed some weight gain which happened before I started on Remeron. Not a lot (I don't know how much exactly), but some.

Share this post


Link to post
Share on other sites

Well the fact that they didn't get depression approval might mean it's isn't as good as the other 2 partial agonists 

Share this post


Link to post
Share on other sites

I've heard it's also good for negative schizophrenia symptoms, which would be a really big thing, the problem is there's such a range of what it can cause meaning some get sedated, some get energy, some can't sleep, some sleep too much, etc. I like it tho 

Share this post


Link to post
Share on other sites

Supposedly it has pro-cognitive effects with its preferential D3 partial agonism over D2 partial agonism. I don't understand why, but that's what has been proposed. When I was on it I didn't necessarily feel "pro-cognated." lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...